MAUDE Adverse Event Report: Zimmer Surgical, Inc. Fan Spray Kit; Lavage, Jet

Zimmer Surgical, Inc. Fan Spray Kit; Lavage, Jet
Catalog Number 00515047501
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the device did not work, even the motor at all.Batteries had leaked electrolyte inside of the pack was confirmed after the investigation was completed.There was no patient impact and there is no information if a delay occurred.Due diligence is complete as no additional information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4) examination of the returned product/provided pictures identified the functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were not installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing issues.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.G2: japan.

Brand Name
Fan Spray Kit
Common Device Name
Lavage, Jet
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50485639
Report Number0001526350-2026-01052
Device Sequence Number21413378
Product Code FQH
UDI-Device Identifier00889024375161
UDI-Public(01)00889024375161(17)280113(10)80572309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515047501
Device Lot Number80572309
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown